# SDR 05FDEA03730

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,741 hours, 29,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, B, A

## Discrepancy

STRONG FUMES IN COCKPIT AT FL 320 CRUISE FLT RAN EMERGENCY CHECKLIST AND LANDED AT KSWF.  FOUND GASPER FAN C/B POPPED, RESET C/B AND IT POPPED AGAIN.  SUSPECT BAD GASPER FAN.  REMOVED AND REPLACED GASPER FAN IAW MM 21-23-011-4.  0PS CKS GOOD.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG 21520-1 POS ONL SRL 1834 TAG 8A0725 ON MFG 500702-4620 SRL AA24172 TAG 683835.
